MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6660
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain complete event, patient and device information.
 
Event or Problem Description
It was reported patient's ipg and extension were explanted at an unknown time due to an unknown reason.
 
Additional Manufacturer Narrative
The device was not returned for analysis; however, event details indicate that the system is up to date.Based on the information received, the cause of the reported incident is consistent with the battery at or nearing end of service.
 
Event or Problem Description
Additional information reported patient's ipg was explanted due to ipg reaching end of life.It was unknown if this occurred prematurely.Patient extension was explanted due to high impedances and fracture.

Brand Name
INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23486249
Report Number1627487-2025-05450
Device Sequence Number10330184
Product Code MHY
UDI-Device Identifier05415067020246
UDI-Public(01)05415067020246(10)7648100(17)220909
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2022
Device Model Number6660
Device Catalogue Number6660
Device Lot Number7648100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale